# SDR 20071201

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N88ND
- Make and model: Amd FALCON900EX
- Aircraft serial: 19
- Aircraft time: 3,519 hours, 14,519 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 54147
- Condition: Missing
- Location: Flap Rod
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FLT CREW EXPERIENCED A FLAP ASYMMETRY UPON FLAP RETRACTION.  FLAPS WERE HELD AT 14 DEGREES & WOULD NOT MOVE.  CREW DECIDED TO DIVERT.  UPON LANDING, MX INSPECTED & FOUND THE RT WING, 2ND OUTBOARD FLAP ROD, UNIVERSAL JOINT DISCONNECTED & BOLT MISSING.  FOUND NO OTHER DAMAGE.  MX REINSTALLED NEW BOLT, RIGGED PER AFM & OPS TESTED OK. BOLT HOLDING THE RT WING 2ND OUTBOARD FLAP DRIVE TUBE SPLINE TO UNIVERSAL JOINT TIGHTENING FORK MAY NOT HAVE BEEN INSTALLED AFTER MAINTENANCE ON A PREVIOUS "C" CHECK INSPECTION.  BOLT & LOCKING DEVICE WERE NOT FOUND. THE CONCLUSION THAT BOLT MOST LIKELY NOT INSTALLED WAS REACHED BY LACK OF WITNESS MARKS ON WING STRUCTURE LOCATED CLOSE TO FLAP CONTROL ROD UNIVERSAL JOINT.
